# SDR USAA061074

- Difficulty date: August 29, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 47,800 hours, 47,800 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Mid Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFED AREA RIGHT OUTBOARD MID FLAP AT INBOARD END OF LEADING EDGE.  FABRICATED AND INSTALLED DOUBLER IAW SRM 57-53-01 REPAIR 8 DEFECT SIZE: 4" BY .4" BY .025".
